Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dynamical and curvature trajectories in space


Author: John DeCicco
Journal: Trans. Amer. Math. Soc. 57 (1945), 270-286
MSC: Primary 53.0X
MathSciNet review: 0011580
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0011580-3
PII: S 0002-9947(1945)0011580-3
Article copyright: © Copyright 1945 American Mathematical Society